MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET 360 NANO 1.5MM X 4CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET 360 NANO 1.5MM X 4CM; Device, Neurovascular Embolization
Catalog Number M0035421540
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 1 of 2 reports (1st mdr).
 
Event or Problem Description
It was reported that the coil (subject device) was used in the medical procedure.However, the subject coil encountered resistance while advancing through the microcatheter and got detached prematurely.The procedure was reported to be completed successfully.No clinical consequences were reported to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This is 1 of 2 reports (1st mdr).B1 adverse event/product problem - corrected - no product problem.D9 - product available to stryker - updated.D9 - returned to manufacturer on ¿ updated.H1 type of reportable event - corrected - no malfunction.H3 - device evaluated by mfg ¿ updated.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was seen to be kinked.The main coil was not detached but kinked.As a part of functional inspection, the coil was advanced through a demo microcatheter where friction was noted.The reported event of 'coil in catheter friction' was confirmed during analysis.The reported event of 'main coil prematurely detached/separated during use' was not confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that resistance was experienced during advancement of the coil through the microcatheter.Additional information from the customer indicated that the coil prematurely detached, the detached coil was removed, and the procedure was completed using a new device.An assignable cause of 'not confirmed' will be assigned to reported event of 'main coil prematurely detached/separated during use¿ as issue included a returned product review which showed no evidence of either the alleged issue(s) or any defect which could have contributed to the event.Based on all available information and device analysis, it is probable that unknown anatomical and procedural factors may have contributed to reported and analyzed damaged.Therefore, an assignable cause of 'procedural factors' will be assigned to the reported and analyzed event of ¿coil in catheter friction¿ and analyzed event of ¿main coil kinked/bent¿ as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the analyzed event of 'coil delivery wire kinked/bent' since this issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET 360 NANO 1.5MM X 4CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25587935
Report Number3008881809-2026-00382
Device Sequence Number12132843
Product Code HCG
UDI-Device Identifier04546540697998
UDI-Public(01)04546540697998(17)300804(10)25767650
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035421540
Device Lot Number25767650
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale
Patient Weight114 LB